# SDR AALA202306056307

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 69,593 hours, 32,102 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Broken
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR/FUMES IN FLIGHT DECK DIRTY SOCK SMELL ON DESCENT BETWEEN 3000-6000 FEET AND ON THE GROUND DURING TAXING IN. MAINTENANCE FOUND THE APU OIL COOLING FAN DRIVE PAD LEAKING OIL. DUE TO A BROKEN O-RING. REPLACED O-RING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED.
